Results 1 to 3 of 3

Thread: PCOS hair loss

Threaded View

  1. #1
    Junior Member
    Join Date
    Dec 2008
    Posts
    1

    Default PCOS hair loss

    Hello,

    a year ago I found out I had PCOS (because of increased body hair growth and scalp hair loss).

    My doctor put me on Diane 35 (I'm from Europe), Minoxidil 2% and Dexamethasone 0,25 mg every evening for 3 months (DHEA-s was slightly elevated).

    After 3 months my T and DHEA-s became really low, so I discontinued the dex.

    The thing is that one month into starting the above mentioned treatment my hair began thinning faster than ever. I did have a slightly elevated shed during that time and I started losing a lot of short strands.

    My question is - is it possible that dexamethasone have caused more harm than good as regards my hair? Why would my hair thin out quicker while on it?

    Thank you in advance,

    xlux

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» The Bald Truth

» Recent Threads

POlaris labs products
10-05-2014 09:47 AM
Last Post By Hair Bear
Today 05:51 AM
Sm04554
02-10-2014 06:36 AM
by UK Boy
Last Post By KO1
Today 05:08 AM
Everyone in here, now.
10-01-2014 01:21 PM
Last Post By noisette
Today 04:36 AM
4,312 Grafts - FUT - Raymond Konior MD, Chicago - August 2013
08-19-2014 02:55 PM
Last Post By matt1978
Today 01:43 AM